Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

twitter facebook instagram blogger

Author Topic: VA rearring its ugly head again  (Read 599 times)

Midnight Shadow

  • Member
  • *
  • Posts: 228
VA rearring its ugly head again
« on: April 22, 2021, 08:11:47 AM »

Having had several good months respite from VA why would it suddenly rear its ugly head again?. I have been treating my VA with Vagifem 3 times a week. Just done a two week reload and doctor suggested 4/5 a week for the next month. Also use estriol sparingly mixed with yes OB externally most nights. Decided I may have been using a little too much estriol so thought I would intersperse estriol with epaderm. Couldn't use epaderm before, but now find it very soothing, so I guess this is progress.Take Kliovance daily. I know we are all different in how  VA reacts to our bodies. Just don't want it to take hold like last year. Maybe aggravated it sitting in the hairdressers yesterday. Any thoughts appreciated.
Logged

Joaniepat

  • Member
  • *
  • Posts: 1187
Re: VA rearring its ugly head again
« Reply #1 on: April 22, 2021, 09:34:50 AM »

If you have a regime that normally works, I think it would be the extra sitting that is to blame. I'd not be inclined to disrupt the usual nightly regime, but the addition of Epaderm during the day would be a good thing. I've got a similar situation myself today, having sat over coffee with a friend yesterday. I wouldn't normally sit for that long. Hope it soon resolves 🤞.

JP x
Logged

jaypo

  • Member
  • *
  • Posts: 1909
Re: VA rearring its ugly head again
« Reply #2 on: April 22, 2021, 11:47:19 AM »

I have this issue also, I find the ph balance pessaries from Boots help a lot,which I use alongside the vagifem
Logged

Midnight Shadow

  • Member
  • *
  • Posts: 228
Re: VA rearring its ugly head again
« Reply #3 on: April 22, 2021, 08:21:52 PM »

Thanks ladies, yes I think it was the sitting. Also sat having coffee with a friend on Monday. Will look at the boots pessaries. Thank you both for responding.
Logged

Midnight Shadow

  • Member
  • *
  • Posts: 228
Re: VA rearring its ugly head again
« Reply #4 on: May 05, 2021, 08:41:48 PM »

Do the pessaries from Boots help the external area? Burning like mad tonight having sat having a coffee with a friend. Comes to something when you can't sit and relax. My three good months didn't last long. Doctor said do another two weeks re load of Vagifem. That's not addressing the external burning. She is pretty useless. Bring back my lovely male doctor. Still using my estriol mixed with yes OB and it's stinging like mad. Will try and grin and bare it and hopefully get some sleep.
Logged

CLKD

  • Member
  • *
  • Posts: 63231
Re: VA rearring its ugly head again
« Reply #5 on: May 06, 2021, 06:33:13 AM »

Your GP is correct.  Use the 'vagifem' nightly, some require the occasional double dose.  Get some 'ovestin' for the external burning and make sure that your urine is dilute as acid can cause burning.  Some find that sitting on a 'ring' helps as it relieves any pressure, they are available from mobility shops. 

Did U sleep? 
Logged
Changes can be scarey, even when we want them!

CLKD

  • Member
  • *
  • Posts: 63231
Re: VA rearring its ugly head again
« Reply #6 on: May 06, 2021, 08:02:04 PM »

I'm sore inside and out this evening, having sat/slept all day!

MayB you are using too many products?  Pee should be straw coloured: the 1st in the morning is probably dark and smelly, as we hydrate during the day it should become paler: too pale and you are drinking 2 much. 
Logged
Changes can be scarey, even when we want them!

jaypo

  • Member
  • *
  • Posts: 1909
Re: VA rearring its ugly head again
« Reply #7 on: May 07, 2021, 07:38:37 AM »

Aww no,sorry,the pessaries don't help the outside  :(
Logged

CLKD

  • Member
  • *
  • Posts: 63231
Re: VA rearring its ugly head again
« Reply #8 on: May 07, 2021, 08:08:00 AM »

Pessaries are inserted so that they melt the active ingredient where it is required.  As well as the fillers  ::).  Fortunately I've never had a reaction and VA treatment has worked.  I also use KYJelly or Savlon on the outer areas if nothing else is to hand.
Logged
Changes can be scarey, even when we want them!